derivation; local derivation
The main result of the paper characterizes continuous local derivations on a class of commutative Banach algebra $A$ that all of its squares are positive and satisfying the following property: Every continuous bilinear map $\Phi $ from $A\times A$ into an arbitrary Banach space $B$ such that $\Phi(a,b)=0$ whenever $ab=0$, satisfies the condition $\Phi (ab,c)=\Phi(a,bc)$ for all $a,b,c\in A$.
 Alaminos J., Brešar M., Extremera J., Villena A.R.: Maps preserving zero products
. Studia Math. 193 (2009), 131–159. DOI 10.4064/sm193-2-3
| MR 2515516
 Luxemburg W.A.J., Zaanen A.C.: Riesz Spaces I. North-Holland, Amsterdam, 1971.
 De Pagter B.: f-algebras and orthomorphisms. Thesis, Leiden, 1981.